# SDR DALA2018020900824

- Difficulty date: January 28, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 58,580 hours, 23,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT QRO, A DENT WAS FOUND ON FRAME ASSY P/N 143A1231-2 UPPER CHORD AT STA 500F ON STRINGER 25L. MAINTENANCE REPAIRED PER ERA 565382-14.
